Side Effects Of Using Stomach Acid Drugs At The Same Time?

Illustration of Side Effects Of Using Stomach Acid Drugs At The Same Time?
Illustration: Side Effects Of Using Stomach Acid Drugs At The Same Time? cdn.cancercenter.com

Good evening, r nI am in a period of gastric and anxiety medication and my latest complaint is a ringing head and has consulted a specialist in internal medicine and a neurologist. I was given lansoprazole, sucralfate, domperidone, aprazolam and kalxetin by a specialist in the treatment of my stomach and anxiety. The neurologist gave me the drugs prednisone, KRS, HCV and flunarinzine (taken only when dizzy). I want to ask if the various drugs have interactions that could make my illness worse?

1 Answer:

Hello Adegushan

Medicines given by your internal medicine doctor or neurologist must have been carefully considered based on the results of the medical examination he conducted. Although there are drugs that will undergo drug interactions, doctors have considered that the benefits far outweigh the risks.

Some certain drugs when taken together will cause the effect of one or both of these drugs to be reduced, or the opposite is to increase. Some types of drugs can also cause side effects.

When going to two or more doctors, it would be better not to hesitate to say that you are currently undergoing any medication, so that the doctor can provide medicines that suit your needs but do not cause unexpected effects.

Some drugs are strictly prohibited to be taken together because the effects of the interaction of two or more drugs can cause severe effects, but there are also drug interactions that are not too dangerous so that it can be considered to change the dose or take precautions from the effects that may arise from drug interactions the.

Of the drugs Ade mentioned, some drugs have interactions, namely the drug alprazolam with kalxetin, then there is also the HCT drug with predinson. However, the two interactions were given by each doctor, where alprazolam and kalxetin were given by an internal medicine doctor while hct and prednisone were given by a neurologist. So Ade doesn't need to worry even though there is a doctor's interaction that has considered this. Unless there is an interaction between drugs given by internal medicine and drugs given by a neurologist, without being noticed by the doctor who treats you.

If you still have doubts, it doesn't hurt to consult your doctor again or the pharmacist profession.

May be useful

dr. Arnold

: by

Related Question

Can Patients With Shingles Take A Bath?

Can Patients With Shingles Take A Bath?

(1 year ago)

I have shingles … I’m 19 years old … is water dangerous for this disease? Can I take a shower? Or even suggested?... Read more

Acting Too Much?

Acting Too Much?

(9 months ago)

hello, I want to ask, what kind of situation do I experience when I experience feelings of pleasure that are always excessive in my opinion, for example, trembling hands, heart rac... Read more

Why Does The Fever Go Up And Down For 4 Days?

Why Does The Fever Go Up And Down For 4 Days?

(1 year ago)

My doctor has a fever up and down and dizzy body whether the disease?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *